# SDR ASAA2021013033971

- Difficulty date: January 30, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 26,851 hours, 8,554 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 2502
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 40,733 hours, 17,338 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED.  GROUNDED - YES.  PERFORMED B737-900 FIM 21-62 TASK 842 "FLIGHT DECK TRIM VALVE" FAULT ACTIVE.  REMOVED AND REPLACED FLIGHT DECK TRIM VALVE REF B737-900 AMM 21-61-21.  PERFORMED BITE TEST, NO DEFECTS NOTED.  LEAK CHECK GOOD.
